Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can The Medicine Flomist Cause Hairfall?

hi im 25 years old and using flomist, recently i noticed my hair falling out more than normal. could this be a side effect of flomist? i am 1.74 cm tall and weigh 67.4 kg. recently diagnosed with endometrioses, my overies are a liitle bit bigger than thei should be, my gynie says i should go onto a hormonal injection, to stop my periods completely, this will decrease the size of the endo, is that really my only option?
Thu, 13 Jan 2022
Report Abuse
General & Family Physician 's  Response
Hi,

Chronic use of fluticasone can cause hair fall but I think endometriosis is the reason for you losing yr hair, as endometriosis is hyperestrogenic state and excess estrogen can get converted into testosterone which can lead to male pattern baldness.

Endometriosis is not a curable disease, you have to accept this first, it can only be controlled by medications, yr dr is recommending medroxyprogestrone probably which is 3 monthly injection, it is best inj for controlling it unless there are surgical indications, then only we can recommend surgery. Maintain good mental health because such patients are liable to get depressed , except the reality, for full consultation, do call or text -available these days.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Sheikh Zubair, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Loading Online Doctors....
Can The Medicine Flomist Cause Hairfall?

Hi, Chronic use of fluticasone can cause hair fall but I think endometriosis is the reason for you losing yr hair, as endometriosis is hyperestrogenic state and excess estrogen can get converted into testosterone which can lead to male pattern baldness. Endometriosis is not a curable disease, you have to accept this first, it can only be controlled by medications, yr dr is recommending medroxyprogestrone probably which is 3 monthly injection, it is best inj for controlling it unless there are surgical indications, then only we can recommend surgery. Maintain good mental health because such patients are liable to get depressed , except the reality, for full consultation, do call or text -available these days. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Sheikh Zubair, General & Family Physician